# SDR DALA2024010500179

- Difficulty date: January 2, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 115,117 hours, 17,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 EXIT SIGN OVERHEAD ROW 20 RIGHT AISLE INBOARD SCREW AND NUT LOOSE. CORRECTIVE ACTION: EXIT SIGN ON ROW 20 RH ATTACHED IN CORRECT POSITION IAW B767- 300AMM 33-50 FOUND SATIS (5550150)
